# SDR CALA2020032700702

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 69,824 hours, 28,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FRAME 16 DOOR STOP #7 INBOARD UPPER AND LOWER HOLE IS CRACKED IN THE INTERCOSTAL LAYER. AD2018-25-02: A32NB-53-4-0017 PER HAE CO LCQ N/R# 9296354 GENERATED. REMOVED AND REPLACED L1 FRAME 16, INTERCOSTAL ATR DOOR STOP #7 A TTACH LOCATION IAW A320 SRM 51-72-12, 51-42-11, 51-44-11 & SRM 5 3-11-13-02A.
